# SDR FOTR2111712809

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: General aviation
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 63,672 hours, 35,709 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Flap
- Part time: 63,672 hours, 35,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FOREFLAP T/E HAS AREA OF DEBONDED JUST INBD OF PREVIOUS REPAIR WBL 135.0.  REPAIRED ON FASI WO 21117, NR 12809.
